Bulletin of the Belgian Mathematical Society - Simon Stevin

Primitive Permutation Groups of Unitary type with a regular Subgroup

Barbara Baumeister

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 5 (2006), 657-673.

Dates
First available in Project Euclid: 10 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1136902604

Digital Object Identifier
doi:10.36045/bbms/1136902604

Mathematical Reviews number (MathSciNet)
MR2241332

Zentralblatt MATH identifier
1159.20002

Citation

Baumeister, Barbara. Primitive Permutation Groups of Unitary type with a regular Subgroup. Bull. Belg. Math. Soc. Simon Stevin 12 (2006), no. 5, 657--673. doi:10.36045/bbms/1136902604. https://projecteuclid.org/euclid.bbms/1136902604


Export citation